# SDR AALA20110217TUL18

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 34,016 hours, 13,986 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE PANELS SUPPORT BEAM CORRODED AROUND NUT PLATE HOLES FROM NUMBER 8 FLAP TRACK TO NUMBER 7 FLAP TRACK.  REMOVED AND REPLACED THE SUPPORT BEAM PER SRM 51-10-02.
